| Model Number |
1581-12-108 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported as - product name: pfc sigma tibial insert fixed bearing curved ref: 1581-12-108.Lot: 9252237.Expiry date:8/31/2024.Bilateral total knee replacement.Using sigma pfc on (b)(6) 2020 in (b)(6) hospital.Surgeon name (b)(6).First case at 8 am.Operated on left knee first, implant opened at 10.30 am.2 defects found when implant opened from sterile pack.Right side posterior view of implant, look slightly "bumper" and locking mechanism under insert on right slightly flanged out.Implant wasn¿t implanted in patient.Surgeon decided to implant a thicker insert.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # = > (b)(4) investigation summary = > examination of the returned device was unable to confirm the reported event.No definitive evidence was found of product malfunction or product error.The need for corrective action is not established at this time.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = > dhr review- lot 9306045: product code 158112108 (sigma crvd xlk ins 2.5 8mm), work order 9306045 was manufactured on 15 october 2019 (figure 3(b)(4)parts were manufactured per specification and all raw materials met specification.¿ there are no non-conformances (nrs), capas or deviations associated with this lot.¿ scrap: none ¿ rework: none corrected: h3.